Probability

[36] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 1435 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Almost sure multifractal spectrum for the tip of an SLE curve

Fredrik Johansson Viklund Department of Mathematics, Columbia University Gregory F. Lawler Department of Mathematics and Department of Statistics, University of Chicago

Probability Spectral Theory and Operator Algebra mathscidoc:1701.28001

Acta Mathematica, 209, (2), 265-322, 2010.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 1425 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Local circular law for the product of a deterministic matrix with a random matrix

Haokai Xi University of Wisconsin-Madison Fan Yang University of Wisconsin-Madison Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28001

2016
[ Download ] [ 2016-08-23 00:03:19 uploaded by yinjun ] [ 1424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Random band matrices in the delocalized phase, III: Averaging fluctuations

Fan Yang Department of Statistics, University of Pennsylvania Jun Yin Department of Mathematics, University of California, Los Angeles

Probability mathscidoc:1808.28001

2018.7
[ Download ] [ 2018-08-22 22:33:35 uploaded by yangf75 ] [ 1411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 1408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved